Title

Whittaker Categories and Whittaker Modules for Lie Superalgebras

Document Type

Article

Publication Date

1-1-2014

Abstract

Following analogous constructions for Lie algebras, we define Whittaker modules and Whittaker categories for finite-dimensional simple Lie superalgebras. Results include a decomposition of Whittaker categories for a Lie superalgebra according to the action of an appropriate sub-superalgebra; and, for basic classical Lie superalgebras of type I, the construction of Whittaker modules from Whittaker modules for the even part. © 2014 Copyright Taylor & Francis Group, LLC.

Publication Name

Communications in Algebra

Volume Number

42

First Page

4932

Last Page

4947

Issue Number

11

DOI

10.1080/00927872.2013.827692

This document is currently not available here.

Share

COinS